# SDR DXTA2023070390220

- Difficulty date: July 3, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N798QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20655
- Aircraft time: 7,208 hours, 4,151 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS VERY DIFFICULT TO OPEN AND CLOSE FROM INSIDE AND OUTSIDE OF THE AIRCRAFT.//CORRECTIVE ACTION//OPERATED MAIN CABIN DOOR AND DUPLICATED DISCREPANCY. INSPECTED DOOR AND SURROUNDING AREA. FOUND THE MAIN CABIN DOOR CURTAIN INCORRECTLTY STOWED AND HANGING IN DOOR TRACK. REPOSITIONED CABIN DOOR CURTAIN AND PERFORMED OPS CHECK OF THE MAIN CABIN DOOR !AW CL350 AMM S2-11. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
